Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
163 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Can i take depakote for epilepsy?

Premium Questions

Dr.  Neeraj Kumar MD

I joined XXXXXXX XXXXXXX weight loss system. I am epileptics, jeivenile myoclonic type. Take depacote 500 mg 4 times a day. Will this diet system work against my seizure control. Last seizure was 1968. ... View answer

Answered by : Dr. Neeraj Kumar ( Neurologist)
Dr.   Olsi Taka MD

86 year old female in last stages of AHD has had 5 epileptic seizures in last year. Prescribe to take Keppra (2-500mg tablets per day) Is this a typical treatment and what are early stage possible ... View answer

Answered by : Dr. Olsi Taka ( Neurologist)
Dr. Sudhir Kumar MD

MY 13 YR OLD SON HAS SEIZURES ONCE IN A MNTH WHEN HE AWAKE FRM SLEEP IN THE MORN.IT LASTS FOR HARDLY ONE OR ONE AND A HALF MINUTES.NOW HE IS TAKING LEVIPIL 500 MG TWICE A DAY.WHETHER SEIZURE CAN ... View answer

Answered by : Dr. Sudhir Kumar ( Neurologist)
Dr. Shailja Puri Wahal MD

symptoms: Very frequently he gets fits (Epilepsy?) since 3 months. (No previous history of this or any ... clot due to past injury . After taking medicine he got cured with that blood clot. He gets fits ... View answer

Answered by : Dr. Shailja Puri Wahal ( Pathologist and Microbiologist)
Dr.  Abhishek Kapoor MD

artery aneurysm clip 8 years ago (developed epilepsy after surgery). acute: Potassium 3.3 (L), gamma GT ..., only admits cannabis use occasionally. She is taking the following medications: Valproate 1200 per... View answer

Answered by : Dr. Abhishek Kapoor ( Psychiatrist)

Public Forum Discussions

Dr.  Akhtarhusian Ghausi MD

Hi, My age is 25 & i am 6 months pregnant now. my problem is when i was 3 years old i had epilepsy ....My husband says as i had epilepsy in my childhood i should avoid drinking milk & having milk products has... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. Shiva Kumar R MD

mg ) for further? 2. What is side effect of this drug upto 2 years? 3. Which precisions I take ... View answer

Answered by : Dr. Shiva Kumar R ( Neurologist)
Dr. Shubham Mehta MD

Hi. I have been taking 1000 mg of depakote pd for epilepsy for several years. I developed a tremor ... developing the signs of PD and should be concerned or if this is just the depakote and... View answer

Answered by : Dr. Shubham Mehta ( Psychiatrist)
Dr. Imran Shaikh MD

have a problem.. I have an Epilepsy disorder and thyroid disease. The medications i am taking make me ... medications. The medications i am taking are Depakote XR 750, Folic acid and... View answer

Answered by : Dr. Imran Shaikh ( Diabetologist)
Dr. Akhtarhusian Ghausi MD

my sister still taking eption 100mg lst six month and before taking dihydrant tablet but it is not available in Pakistan so doctor suggest to take eption due to Fit ,My sister was spending normal life ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)

Mobile Questions and Answers

Dr.  Krunal Modi MD

Hello, Welcome to HCM. Yes epilepsy can be cured. First reason should be identified for epilepsy. According to reason, medicines are given. Take care...

Dr.  Krunal Modi MD

Hello, Welcome to HCM. Yes epilepsy can be cured. First reason should be identified for epilepsy. It can be anything like brain injury, vitamin deficiency etc. Take care...